How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd, Board Certified MD
Category: Neurology
Satisfied Customers: 63757
Experience:  Internal medicine doctor, diagnose and treat neurology patients, many years
Type Your Neurology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

I have neuropathy in my feet and in a lot of pain. I'm on

Customer Question

I have neuropathy in my feet and in a lot of pain. I'm on Neurontin, Cymbalta, and hydrocodone. A lot of nights I get about 3 hours of sleep because of pain. I hurt so bad today that I have been crying this morning and got desperate enough to add extra hydrocodone which I shouldn't do. Is there any other means of help? Where do I go? I am I Arkansas.
Submitted: 2 months ago.
Category: Neurology
Expert:  DrThomasMd replied 2 months ago.


Thanks for the question.

I understand the situation.

Neurontin can be increased.

It has a wide dosing range.

There are other medications as well.

You should see a pain management specialist at this point.

I would suggest also that you immediately find a medical acupuncturist or Chinese Medicine acupunctrist.

It depends on the cause of the neuropathy but this can help.